# SDR REXA2018032500218

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 23,689 hours, 15,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY IAW AMM 25-61-00
